ON MATHEMATICAL MODEL FOR THE STUDY OF TRAFFIC FLOW ON THE HIGH WAYS

Fadugba, Sunday Emmanuel and Okunlola, Joseph Temitayo and Ajayi, Adedoyin Olayinka and Edogbanya, Olaronke Helen (2014) ON MATHEMATICAL MODEL FOR THE STUDY OF TRAFFIC FLOW ON THE HIGH WAYS. ON MATHEMATICAL MODEL FOR THE STUDY OF TRAFFIC FLOW ON THE HIGH WAYS, 3 (3). pp. 25-36.

[img]
Preview
Text
ijmr-2014-3(3)-25-36.pdf

Download (304kB) | Preview
[img] Other (Plain Text Bibliography)
bibliography.txt - Bibliography

Download (2kB)
Official URL: http://www.pakinsight.com/pdf-files/ijmr-2014-3(3)...

Abstract

This paper presents mathematical model for the study of traffic flow on the highways. The effect of the density of cars on the overall interactions of the vehicles along a given distance of the road was investigated. We also observed that the density of cars per mile affects the net rate of interaction between them.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Tayo Okunlola
Date Deposited: 22 Dec 2014 20:06
Last Modified: 22 Dec 2014 20:06
URI: http://eprints.abuad.edu.ng/id/eprint/10

Actions (login required)

View Item View Item